Strong Convergence Theorems for Nonexpansive Nonself-Mappings and Inverse-Strongly-Monotone Mappings
Journal of convex analysis, Tome 11 (2004) no. 1, pp. 069-08
Cet article a éte moissonné depuis la source Heldermann Verlag
We introduce an iterative scheme for finding a common element of the set of fixed points of a nonexpansive nonself-mapping and the set of solutions of the variational inequality for an invererse-strongly-montone mapping in a Hilbert space. Then we show that the sequence converges strongly to a common element of two sets. Using this result, we consider the problem of finding a common element of the set of zeros of a maximal montone mapping and the set of zeros of an inverse-strongly-montone mapping and the problem of finding a common element of the closed convex set and the set of zeros of the gradient of a continuously Frechet differentiable convex functional.
Mots-clés :
Metric projection, inverse-strongly-monotone mapping, nonexpansive nonself-mapping, variational inequality, strong convergence
@article{JCA_2004_11_1_JCA_2004_11_1_a4,
author = {H. Iiduka and W. Takahashi},
title = {Strong {Convergence} {Theorems} for {Nonexpansive} {Nonself-Mappings} and {Inverse-Strongly-Monotone} {Mappings}},
journal = {Journal of convex analysis},
pages = {069--08},
year = {2004},
volume = {11},
number = {1},
url = {http://geodesic.mathdoc.fr/item/JCA_2004_11_1_JCA_2004_11_1_a4/}
}
TY - JOUR AU - H. Iiduka AU - W. Takahashi TI - Strong Convergence Theorems for Nonexpansive Nonself-Mappings and Inverse-Strongly-Monotone Mappings JO - Journal of convex analysis PY - 2004 SP - 069 EP - 08 VL - 11 IS - 1 UR - http://geodesic.mathdoc.fr/item/JCA_2004_11_1_JCA_2004_11_1_a4/ ID - JCA_2004_11_1_JCA_2004_11_1_a4 ER -
%0 Journal Article %A H. Iiduka %A W. Takahashi %T Strong Convergence Theorems for Nonexpansive Nonself-Mappings and Inverse-Strongly-Monotone Mappings %J Journal of convex analysis %D 2004 %P 069-08 %V 11 %N 1 %U http://geodesic.mathdoc.fr/item/JCA_2004_11_1_JCA_2004_11_1_a4/ %F JCA_2004_11_1_JCA_2004_11_1_a4
H. Iiduka; W. Takahashi. Strong Convergence Theorems for Nonexpansive Nonself-Mappings and Inverse-Strongly-Monotone Mappings. Journal of convex analysis, Tome 11 (2004) no. 1, pp. 069-08. http://geodesic.mathdoc.fr/item/JCA_2004_11_1_JCA_2004_11_1_a4/